MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS
Model Number 1513-04-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for pain and giving way of study knee while walking longer distances.Event is not serious and is considered mild.There is a remote possibility that the event is related to both device and procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2019, (right knee).Treatment: invasive knee aspiration and physical therapy.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: e1 (country code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Event or Problem Description
Clinical notification attachment reviewed and indicates "giving ways of study knee while longer walking distances because of pain, no instability".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Removed patient harm joint instability as per additonal clinical notification received.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUN REV OFFST STM ADPTR 4MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10299970
Report Number1818910-2020-16293
Device Sequence Number485218
Product Code JWH
UDI-Device Identifier10603295475132
UDI-Public10603295475132
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-04-000
Device Catalogue Number151304000
Device Lot Number8609885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/24/2020
08/12/2020
09/10/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date07/29/2020
08/17/2020
09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FB INSRT SZ 4 16MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE DIST FEM AUG SZ 4 4MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM16X60MM; COMPETITOR BONE CEMENT; ATTUN REV OFFST STM ADPTR 4 MM; ATTUNE CEMENTED STEM 14X30 MM; ATTUNE CRS FB INSRT SZ 4 16 MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE DIST FEM AUG SZ 4 4 MM; ATTUNE DIST FEM AUG SZ 4 4 MM; ATUNE CRS FB TIB BASE SZ 4 CEM; ATUNE PRESSFIT STR STEM16X60 MM; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight72